# SDR JJBA20210608018

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,463 hours, 27,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Frms 22-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DENT VISUAL INSPECTION, TOOL MARK AND RIVETS NOT PROPERLY INSTALLED ON PREVIOUS REPAIR DOUBLER AT FR 22-23, BTW STR 10R-12R. ON EXTERNAL SKIN AT FR 22-23, BTW STR 10R-12R LAYOUT COMPLETED FOR DOUBLER REPAIR. REPAIR DOUBLER AT FR 22-23, BTW 10R-12R. REPAIR DOUBLER AT FR 22-23, BTW STR 10R-12R REPLACED.
